Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A study of Covid 19 disease mathematical model via wavelets

Year:    2020

Journal of Information and Computing Science, Vol. 15 (2020), Iss. 2 : pp. 104–112

Abstract

In this study, we propose an effective numerical algorithm to study the Covid-19 epidemic model that is in the form of a system of the coupled ordinary differential equation. This algorithm includes the collocation method and truncated Laguerre wavelet. Here, we reduce the system of a differential equation into a set of algebraic equations which are having unknown Laguerre wavelet coefficients. Moreover, the modeling of the spreading of a Covid-19 disease in a population is numerically solved by the present method.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22385

Journal of Information and Computing Science, Vol. 15 (2020), Iss. 2 : pp. 104–112

Published online:    2020-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: